Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On the stable range of uniform algebras and $ H\sp \infty$


Authors: Gustavo Corach and Fernando Daniel Suárez
Journal: Proc. Amer. Math. Soc. 98 (1986), 607-610
MSC: Primary 46J15; Secondary 30H05, 42B30
MathSciNet review: 861760
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We find a criterion for stable range reducibility for uniform algebras and we apply it to the algebra $ {H^\infty }$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46J15, 30H05, 42B30

Retrieve articles in all journals with MSC: 46J15, 30H05, 42B30


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1986-0861760-1
PII: S 0002-9939(1986)0861760-1
Article copyright: © Copyright 1986 American Mathematical Society